Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking PTB medicine, x-ray shows reduction in cavity density. What does it mean?

hello i am karan i am taking PTB medicine after 3 months course x rays showing signifiacnt reduction in cavity density. in 4th months it showed around 30% cavity left for tretment after 6 months in x ray it shows no signicant change occurs within 4th & 6th mont x ray what does it mean? i have to continue the treatment or not?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Reduction in cavity density means that you are responding to the treatment and your TB is healing. No significant change means the size of the cavity has`nt reduced much. But this in isolation does not mean any thing. If you are feeling better, have no fever, cough and have gained weight, it means you are responding to the treatment. Sometimes cavity may not close for a long time or even remain for ever. You should continue your treatment and if required it can be extended for a total of 8 to 9 months. Consult your pulmonologist who can advise you correctly.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor